On the supremum of certain families of stochastic processes

Published

Journal Article

We consider a family of stochastic processes {Xtε ∈ T} on a metric space T, with a parameter 0. We study the conditions under which. When one has an a priori estimate on the modulus of continuity and the value at one point. We compare our problem to the celebrated Kolmogorov continuity criteria for stochastic processes, and finally give an application of our main result for stochastic integrals with respect to compound Poisson random measures with infinite intensity measures. © 2010 Elsevier B.V.

Full Text

Duke Authors

Cited Authors

  • Li, WV; Pillai, NS; Wolpert, RL

Published Date

  • June 1, 2010

Published In

Volume / Issue

  • 80 / 11-12

Start / End Page

  • 916 - 921

International Standard Serial Number (ISSN)

  • 0167-7152

Digital Object Identifier (DOI)

  • 10.1016/j.spl.2010.02.001

Citation Source

  • Scopus